# SDR RAIA970208

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 9005EN38
- Condition: Dirty
- Location: Nlg
- Part time: 9,274 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BMI - FLT 7325 - NOSE GEAR WOULD NOT RETRACT.  MAINTENANCE CLEANED THE NOSE DOWNLOCK SWITCH.  (M)
